Alert archive / U.S. Virgin Islands / High Surf Advisories in 2017
High Surf Advisory 10, NWS JSJ
NWS JSJ issued this high surf advisory at Apr 1, 2017, 6:55 PM CDT. It took effect at Apr 2, 2017, 5:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2017, 6:55 PM CDT (23:55 UTC)
- In effect from
- Apr 2, 2017, 5:00 AM CDT
- Expired
- Apr 2, 2017, 5:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS JSJ
The text
As transmitted.
332 WHCA42 TJSJ 012355 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 755 PM AST SAT APR 1 2017 A SWELL FROM THE NORTH NORTHEAST WILL INVADE THE ATLANTIC WATERS LATE THIS AFTERNOON AND INCREASE THROUGH SUNDAY MORNING CREATING A HIGH RISK OF RIP CURRENTS ON ATLANTIC BEACHES WITH NORTH AND NORTHEAST EXPOSURES AND GENERATING HIGH SURF. A FEW BEACHES ON VIEQUES WILL ALSO BE EXPOSED TO THE HIGH RISK OF RIP CURRENTS. PRZ001-002-005-008-012-020800- /O.NEW.TJSJ.SU.Y.0010.170402T1000Z-170402T2200Z/ /O.CON.TJSJ.RP.S.0027.000000T0000Z-170402T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 755 PM AST SAT APR 1 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY, WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST SUNDAY. * WAVES AND SURF...8 TO 10 FEET * LOCATION...THE BEACHES OF NORTHERN AND NORTHEASTERN PUERTO RICO, FROM QUEBRADILLAS EAST AND CULEBRA. * TIMING...TONIGHT THROUGH AT LEAST LATE SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE BEST SWIMMERS OUT TO SEA. HIGH SURF THAT CAN SWEEP PETS AND PEOPLE OFF OF ROCKS AND JETTIES AND INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. && $$ PRZ010-013-VIZ001-020800- /O.CON.TJSJ.RP.S.0027.000000T0000Z-170402T2200Z/ MAYAGUEZ AND VICINITY-VIEQUES- ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 755 PM AST SAT APR 1 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * LOCATION...THE BEACHES OF NORTHERN AND NORTHEASTERN PUERTO RICO, CULEBRA, VIEQUES, SAINT THOMAS AND SAINT JOHN. * TIMING...TONIGHT THROUGH AT LEAST LATE SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE BEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ SNELL
2 follow-up statements
936 WHCA42 TJSJ 020836 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 436 AM AST SUN APR 2 2017 PRZ001-002-005-008-012-022200- /O.CON.TJSJ.SU.Y.0010.170402T1000Z-170402T2200Z/ /O.CON.TJSJ.RP.S.0027.000000T0000Z-170402T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 436 AM AST SUN APR 2 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS AFTERNOON... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WAVES AND SURF...8 TO 10 FEET * LOCATION...THE BEACHES OF NORTHERN AND NORTHEASTERN PUERTO RICO, FROM QUEBRADILLAS EAST AND CULEBRA. * TIMING...THROUGH THIS EVENING. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE BEST SWIMMERS OUT TO SEA. HIGH SURF THAT CAN SWEEP PETS AND PEOPLE OFF OF ROCKS AND JETTIES AND INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. && $$ PRZ010-013-VIZ001-022200- /O.CON.TJSJ.RP.S.0027.000000T0000Z-170402T2200Z/ MAYAGUEZ AND VICINITY-VIEQUES- ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 436 AM AST SUN APR 2 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS AFTERNOON... * LOCATION...THE BEACHES OF NORTHERN AND NORTHEASTERN PUERTO RICO, CULEBRA, VIEQUES, SAINT THOMAS AND SAINT JOHN. * TIMING...THROUGH LATE SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE BEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
427 WHCA42 TJSJ 021307 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 907 AM AST SUN APR 2 2017 PRZ010-VIZ001-022200- /O.EXA.TJSJ.SU.Y.0010.000000T0000Z-170402T2200Z/ /O.CON.TJSJ.RP.S.0027.000000T0000Z-170402T2200Z/ MAYAGUEZ AND VICINITY-ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 907 AM AST SUN APR 2 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM AST THIS AFTERNOON... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON. * WAVES AND SURF...8 TO 12 FEET. * LOCATION...THE BEACHES OF RINCON AND AGUADA IN PUERTO RICO AND THE BEACHES OF NORTH AND WESTERN SAINT THOMAS. * TIMING...UNTIL 6 PM AST THIS AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE BEST SWIMMERS OUT TO SEA. HIGH SURF WITH LARGE BREAKING WAVES THAT CAN SWEEP PETS AND PEOPLE OFF OF ROCKS AND JETTIES AND INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. && $$ PRZ001-002-005-008-012-022200- /O.CON.TJSJ.SU.Y.0010.000000T0000Z-170402T2200Z/ /O.CON.TJSJ.RP.S.0027.000000T0000Z-170402T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 907 AM AST SUN APR 2 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON... * WAVES AND SURF...8 TO 12 FEET. * LOCATION...THE BEACHES OF NORTHWESTERN TO NORTHEASTERN PUERTO RICO, AND MOST OF THE BEACHES OF CULEBRA. * TIMING...UNTIL 6 PM AST THIS AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE BEST SWIMMERS OUT TO SEA. HIGH SURF WITH LARGE BREAKING WAVES THAT CAN SWEEP PETS AND PEOPLE OFF OF ROCKS AND JETTIES AND INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. && $$ PRZ013-022200- /O.CON.TJSJ.RP.S.0027.000000T0000Z-170402T2200Z/ VIEQUES- 907 AM AST SUN APR 2 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON... * LOCATION...VIEQUES. * TIMING...UNTIL 6 PM AST THIS AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE BEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Apr 1, 3:29 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 1, 3:29 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
429 PM AST Sat Apr 1 2017
.SYNOPSIS...A band of moisture associated with an old frontal
boundary that has returned from the southeast will enhance shower
activity--mainly over the interior of Puerto Rico through Monday.
Drier air will filter in from the northeast beginning late
Tuesday as high pressure moves into the central Atlantic. Showers
will diminish slowly through Sunday, but showers over the interior
of Puerto Rico will continue to develop during most of the week
ahead.
&&
.SHORT TERM...Today through Monday...
The surface high pressure system to the northeast of the local
area will weaken by Monday. Then another surface high pressure
will move into the western Atlantic, causing southeasterly winds
late on Monday. Broad high pressure in the upper levels should
limit the intensity of the convection, causing mainly showers and
not thunderstorms since there is not a whole lot of upper level
support for thunderstorms at the moment. No big changes in the
upper levels expected in the short term, and a broad high
pressure is expected to persist.
For today, high pressure system just northeast of the local area
will dominate the local wind flow which will remain from the ESE.
As the surface high moves east, the local winds will become more
easterly and decrease during the overnight hours. An area of
moisture is moving in from the SE which is helping the development
of showers across PR coupled with local effects and diurnal
heating. Even though the winds are from the ESE to SE, they are
fairly light, especially when taking into consideration the SFC-
3KM mean wind which is only 2 knots according to the 01/12Z
sounding. So, we expect the afternoon showers to be persistent,
likely continuing into the early evening hours. Satellite imagery
also shows some clouds streaming off the USVI, Vieques, and
Culebra, where a few showers stream off the islands as well.
For tonight, the showers that develop over PR are expected to have
diminished or dissipated by 02/02Z, and only trade wind showers
will remain over the local waters, possibly affecting briefly the
USVI and eastern PR.
Latest guidance suggests that Sunday will have a similar amount
of moisture over the local area as compared to today supporting early
morning isolated to scattered showers. In the afternoon, the
moisture should be sufficient for showers to develop across in
areas of sea breeze convergence in PR, which will likely be once
again across the interior into western sections of PR and then
moving slightly north late in the afternoon due to the easterly
but relatively light wind flow. Some showers could affect
portions of the San Juan metro area in the mid to late afternoon
hours, dissipating by the evening hours.
The local winds will become more E to ENE on Monday, but with the
same amount of moisture over the local area, we can expect morning
showers across the USVI and the northern and eastern sections of PR
in the morning. Afternoon showers should develop across the
interior into the SW quadrant of PR when the local wind flow
combines with the local effects and available moisture.
.LONG TERM...Tuesday through Sunday
Northwesterly flow will persist even while a short wave moves
through the area Tuesday night. The ridge to the west will slowly
move toward Puerto Rico and the U.S. Virgin Islands while
weakening, finally crossing throught the area Friday night. This
passage will clear the way for a cold front to again approach the
area.
The high pressure in the central Atlantic will send drier
air into the forecast area beginning Wednesday after the short
wave passage. With the ridge also moving toward the area stability
will increase through late Saturday night. Shower activity is
then expected to pick up with a new influx of moisture moving
southwest ahead of the front into the forecast area.
&&
.AVIATION...Prevailing VFR conds across the local terminals for the
next 24 hours. Afternoon convection will cause VCSH across the
terminals in PR with trade wind SHRA causing VCSH for the USVI and
leeward terminals. Afternoon winds will be from the ESE to SE at
around 10KT with sea breeze variations until around 01/23Z.
Thereafter, the winds will become more easterly and decrease to
about 5 KT overnight with trade wind SHRA diminishing.
&&
.MARINE...A north northeast swell will move south into the local
area tonight and Sunday although the best energy will focus east
of the Leeward Islands in the western tropical Atlantic. As this
swell train brushes past the area expect seas to reach 7 feet in
the eastern portions of the forecast area. A second swell train
will begin on Tuesday and increase through Wednesday but will
bring only a brief risk of 7 foot seas. Seas diminish after
Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 75 86 76 85 / 30 10 10 10
STT 76 83 75 86 / 10 10 10 10
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Sunday afternoon for Culebra-
Mayaguez and Vicinity-North Central-Northeast-Northwest-San
Juan and Vicinity-Southeast-Vieques-Western Interior.
VI...High Rip Current Risk through Sunday afternoon for
St.Thomas...St. John...and Adjacent Islands.
Small Craft Advisory from 8 AM to 6 PM AST Sunday for
St.Thomas...St. John...and Adjacent Islands.
AM...High Rip Current Risk through Sunday afternoon for Coastal
Waters of Northern USVI and Culebra out 10 NM-Coastal
Waters of Southern USVI Vieques and Eastern Puerto Rico out
10 NM.
Small Craft Advisory from 8 AM to 6 PM AST Sunday for Caribbean
Waters of Puerto Rico from 10 NM to 17N-Coastal Waters of
Northern USVI and Culebra out 10 NM.
Small Craft Advisory from 8 AM Sunday to 2 AM AST Monday for
Coastal Waters of Northern Puerto Rico out 10 NM.
Small Craft Advisory from 2 AM Sunday to 2 AM AST Monday for
Anegada Passage Southward to 17N-Atlantic Waters of Puerto
Rico and USVI from 10 NM to 19.5N.
&&
SHORT TERM...JA
LONG TERM....WSHazardous weather outlook, Apr 1, 5:21 AM CDT, 13 hours 34 minutes before
Perspectivas sobre condiciones peligrosas del tiempo Servicio Nacional de Meteorologia San Juan PR 445 AM AST sabado 1 de abril de 2017 AMZ710>745-PRZ001>013-020845- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Interior Central-Ponce y Vecindad-Noroeste- Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Aguas cercanas y aguas mar afuera del Atlantico y aguas costeras del Caribe- 445 AM AST sabado 1 de abril de 2017 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y esta noche .Inundaciones...Lluvias fuertes pudieran resultar en inundaciones urbanas y de riachuelos pequenos. .Olas...Oleaje de 3 a 5 pies se anticipa hoy, aumentando a 7 pies a traves de las aguas del Atlantico y los pasajes locales esta noche. .Corrientes Submarinas...Existe un riesgo moderado de corrientes submarinas a lo largo de las costas del Atlantico de Puerto Rico, Culebra y Vieques, pero aumentara a un riesgo alto esta noche. .Dias dos a siete...domingo a viernes Oleaje y corrientes submarinas peligrosos se anticipan el domingo y durante principios de la semana proxima a medida que una marejada del norte invada las aguas locales. Existe un potencial de inundaciones urbanas y de riachuelos pequenos cada tarde mayormente a traves del area central de PR. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo se les exhorta a observadores a reportar inundaciones y corrientes submarians al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-020845- San Tomas, San John e islas adyacentes- Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 445 AM AST sabado 1 de abril de 2017 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y esta noche .Olas...Oleaje de 3 a 5 pies se anticipa hoy, aumentando a 7 pies a traves de las aguas del Atlantico y los pasajes locales esta noche. .Corrientes submarinas...Existe un riesgo moderado de corrientes submarinas para las costas de San Thomas y el extremo este de Santa Cruz. Se espera un riesgo alto a traves de San Thomas esta noche. .Dias dos a siete...domingo a viernes Oleaje y corrientes submarinas peligrosas se anticipan el domingo y durante principios de la semana proxima a medida que una marejada del norte invada las aguas locales. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo se les exhorta a observadores a reportar corrientes submarians al Servicio Nacional de Meteorologia en San Juan.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 1:50 PM CDT | Rip Current Statement | JSJ | 27 hr | |
| Apr 1, 12:16 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Apr 1, 1:50 PM CDT | Areal Flood Advisory | JSJ | 115 min | |
| Apr 1, 2:30 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Apr 1, 3:11 PM CDT | Areal Flood Advisory | JSJ | 64 min |
Nearby
High Surf Advisories in U.S. Virgin Islands, 2017High Surf Advisories in Puerto Rico, 2017Every high surf advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.